American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33D15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Ruiming Zhang. On the asymptotics of $\Gamma_{q}(z)$ as $q$ approaches $1$. Proc. Amer. Math. Soc. 141 (2013) 1343-1348.
Abstract, references, and article information
View Article: PDF

[2] Marisa S. Costa, Eduardo Godoy, Regina L. Lamblém and A. Sri Ranga. Basic hypergeometric functions and orthogonal Laurent polynomials. Proc. Amer. Math. Soc. 140 (2012) 2075-2089.
Abstract, references, and article information
View Article: PDF

[3] Bruce C. Berndt and Byungchan Kim. Asymptotic expansions of certain partial theta functions. Proc. Amer. Math. Soc. 139 (2011) 3779-3788. MR 2823024.
Abstract, references, and article information
View Article: PDF

[4] Wenchang Chu and Chenying Wang. Bilateral $q$-Watson and $q$-Whipple sums. Proc. Amer. Math. Soc. 139 (2011) 931-942. MR 2745645.
Abstract, references, and article information
View Article: PDF

[5] Jeremy Lovejoy. On identities involving the sixth order mock theta functions. Proc. Amer. Math. Soc. 138 (2010) 2547-2552. MR 2607884.
Abstract, references, and article information
View Article: PDF

[6] Yoshihiro Takeyama. A $q$-analogue of non-strict multiple zeta values and basic hypergeometric series. Proc. Amer. Math. Soc. 137 (2009) 2997-3002. MR 2506458.
Abstract, references, and article information
View Article: PDF

[7] Kathrin Bringmann and Holly Swisher. Erratum to ``On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions''. Proc. Amer. Math. Soc. 136 (2008) 1501-1501. MR 2367124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Yasuo Ohno and Jun-Ichi Okuda. On the sum formula for the $q$-analogue of non-strict multiple zeta values. Proc. Amer. Math. Soc. 135 (2007) 3029-3037. MR 2322731.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Kathrin Bringmann and Holly Swisher. On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions. Proc. Amer. Math. Soc. 135 (2007) 2317-2326. MR 2302552.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Fethi Bouzeffour. A $q$-sampling theorem and product formula for continuous $q$-Jacobi functions. Proc. Amer. Math. Soc. 135 (2007) 2131-2139. MR 2299491.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Richard L. Rubin. Duhamel solutions of non-homogeneous $q^2$-analogue wave equations. Proc. Amer. Math. Soc. 135 (2007) 777-785. MR 2262873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Bernardo López, José Manuel Marco and Javier Parcet. Taylor series for the Askey-Wilson operator and classical summation formulas. Proc. Amer. Math. Soc. 134 (2006) 2259-2270. MR 2213698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] William Y. C. Chen and Amy M. Fu. Semi-finite forms of bilateral basic hypergeometric series. Proc. Amer. Math. Soc. 134 (2006) 1719-1725. MR 2204284.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] X. R. Ma. An extension of Warnaar's matrix inversion. Proc. Amer. Math. Soc. 133 (2005) 3179-3189. MR 2160179.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] L. D. Abreu. A $q$-sampling theorem related to the $q$-Hankel transform. Proc. Amer. Math. Soc. 133 (2005) 1197-1203. MR 2117222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] S. Ole Warnaar. Summation formulae for elliptic hypergeometric series. Proc. Amer. Math. Soc. 133 (2005) 519-527. MR 2093076.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jeremy Lovejoy. A Bailey lattice. Proc. Amer. Math. Soc. 132 (2004) 1507-1516. MR 2053359.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Mourad E. Ismail and Ahmed I. Zayed. A $q$-analogue of the Whittaker-Shannon-Kotel'nikov sampling theorem. Proc. Amer. Math. Soc. 131 (2003) 3711-3719. MR 1998178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Michael Schlosser. A simple proof of Bailey's very-well-poised ${}_{6}\psi_{6}$ summation. Proc. Amer. Math. Soc. 130 (2002) 1113-1123. MR 1873786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] George E. Andrews and Douglas Bowman. A full extension of the Rogers-Ramanujan continued fraction . Proc. Amer. Math. Soc. 123 (1995) 3343-3350. MR 1277090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] R. F. Swarttouw and H. G. Meijer. A $q$-analogue of the Wronskian and a second solution of the Hahn-Exton $q$-Bessel difference equation . Proc. Amer. Math. Soc. 120 (1994) 855-864. MR 1180467.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Mourad E. H. Ismail, Yu Takeuchi and Ruiming Zhang. Pages from the computer files of R. William Gosper . Proc. Amer. Math. Soc. 119 (1993) 747-760. MR 1179588.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1